# SDR SWAA2019061833787

- Difficulty date: June 11, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 47,780 hours, 28,301 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER HAD A 1.1" CRACK AT THE INBOARD EDGE OF STA. 184.7 AND 10" FORWARD OF THE AFT SPAR.      REPAIRED STABILIZER PER EA.
